Improving the radius of convergence for the traub’s method for multiple roots

No Thumbnail Available

Date

2020

Authors

Argyros I.K.
George S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

The aim of this paper is to find the radius of convergence of Traub’s method for solving nonlinear equations with roots of multiplicity greater or equal to one under conditions more general than in earlier studies. This way we expand the applicability of Traub’s method. © 2020, International Publications. All rights reserved.

Description

Keywords

Citation

Communications on Applied Nonlinear Analysis Vol. 27 , 3 , p. 1 - 10

Endorsement

Review

Supplemented By

Referenced By